# SDR DALA2017121408624

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 78,131 hours, 10,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 1,2,3 RIGHT SIDE ARE INOPERATIVE. FOUND BATTERY PACK F1 FUSE OPEN AND REPLACED FUSE.  SYSTEM OPERATION IS NORMAL.
